English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mathematical model for apical growth, septation, and branching of mycelial microorganisms

Yang, H., King, R., Reichl, U., & Gilles, E. D. (1992). Mathematical model for apical growth, septation, and branching of mycelial microorganisms. Biotechnology and Bioengineering, 39(1), 49-58.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Yang, H., Author
King, R., Author
Reichl, Udo1, Author              
Gilles, Ernst Dieter1, Author              
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1992
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 119358
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Biotechnology and Bioengineering
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 (1) Sequence Number: - Start / End Page: 49 - 58 Identifier: -